# SDR CA990728033

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: Nozzle Shield
- Part number: 6892828
- Condition: Broke
- Location: Nr 1 Nozzle
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE WAS SLOW TO START.  REMOVED COMBUSTION LINER FOR TROUBLESHOOTING AND FOUND DEFLECTOR DETACHED FROM NOZZLE SHIELD PARTIALLY BLOCKING ENTRY TO NOZZLE VANES.
